www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3450

Title: Homological properties of Sklyanin algebras
Authors: Tate, J
VAN DEN BERGH, Michel
Issue Date: 1996
Publisher: SPRINGER VERLAG
Citation: INVENTIONES MATHEMATICAE, 124(1-3). p. 619-647
Abstract: To a pair consisting of an elliptic curve and a point on it, Odeskii and Feigin associate certain quadratic algebras (''Sklyanin algebras''), having the Hilbert series of a polynomial algebra. In this paper we show that Sklyanin algebras have good homological properties and we obtain some information about their so-called linear modules. We also show how the construction by Odeskii and Feigin may be generalized so as to yield other ''Sklyanin-type'' algebras.
Notes: LIMBURGS UNIV CENTRUM,DEPT WNI,B-3590 DIEPENBEEK,BELGIUM.Tate, J, UNIV TEXAS,DEPT MATH,AUSTIN,TX 78712.
URI: http://hdl.handle.net/1942/3450
DOI: 10.1007/s002220050065
ISI #: A1996TR93300022
ISSN: 0020-9910
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.